Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Families of valuations and semigroups of fractionary ideal classes.


Author: Elbert M. Pirtle
Journal: Trans. Amer. Math. Soc. 144 (1969), 427-439
MSC: Primary 13.20
MathSciNet review: 0249416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20

Retrieve articles in all journals with MSC: 13.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0249416-4
PII: S 0002-9947(1969)0249416-4
Article copyright: © Copyright 1969 American Mathematical Society